# SDR UPS99229347

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flap Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 3 FLAP TRACK MID FAIRING ANGLE BRACKET CRACKED AT FWD END OF O/B ROLLER TRACK.  CRACKED ANGLE BRACKET REPLACED PER SRM 51-10-1 AND SRM 57-20-2 FIG 4.
